I stumbled on this website 2 days ago and I can't believe what I have read. My husband has been suffering from all of the symptoms! He had kidney surgery in 1984 and he was put on Cipro to ward off infection. He started having the pain in the joints right after that. He has had reoccurring infections in he kidney and prostate ever since which require antibiotics. Over the years his health has declined. He was hospitalized in August of 2000 for a bladder and kidney infection. He was put on Levaquin then and his symptoms have tripled!! He hasn't been able to go back to work full time but he tries. He is in so much pain and his doctor can't seem to help, although he tries. We are fortunate in that his doctor believes his symptoms, he's just at a loss as to why he is so bad. Any suggestions as to what I can do for him. I appreciate each and everyone out there who has suffered. You will be in my prayers.
Last Updated 7/15/04